Alert archive / Arizona / Wind Advisories in 2014

Wind Advisory 6, NWS Tucson, AZ

March 31, 20145 counties in Arizona

NWS Tucson, AZ issued this wind advisory at Mar 31, 2014, 12:24 PM MST for 5 counties in Arizona. It took effect at Apr 1, 2014, 11:00 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2014, 12:24 PM MST (19:24 UTC)
In effect from
Apr 1, 2014, 11:00 AM MST
Expired
Apr 1, 2014, 6:43 PM MST
In force
8 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 58 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 7.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2014-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2014-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3012 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WWUS75 KTWC 311924
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1224 PM MST MON MAR 31 2014

AZZ507>509-512-513-010500-
/O.NEW.KTWC.WI.Y.0006.140401T1800Z-140402T0300Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...SIERRA VISTA...CHIRICAHUA NM...BISBEE...
CANELO HILLS
1224 PM MST MON MAR 31 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. 

* IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS
  DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE
  DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES.

* TIMING...WINDS WILL INCREASE DURING THE LATE MORNING HOURS ON
  TUESDAY...WITH THE STRONGEST WINDS OCCURRING TUESDAY AFTERNOON.
  THE WINDS WILL THEN DIMINISH TUESDAY EVENING.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH.
  HIGHER WIND SPEEDS WILL OCCUR ACROSS THE MOUNTAINS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
4 follow-up statements
321 
WWUS75 KTWC 010351
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
851 PM MST MON MAR 31 2014

AZZ507>509-512-513-011200-
/O.CON.KTWC.WI.Y.0006.140401T1800Z-140402T0300Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...SIERRA VISTA...CHIRICAHUA NM...BISBEE...
CANELO HILLS
851 PM MST MON MAR 31 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY.

* IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS 
  DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE 
  DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* TIMING...WINDS WILL INCREASE DURING THE LATE MORNING HOURS ON 
  TUESDAY...WITH THE STRONGEST WINDS OCCURRING TUESDAY 
  AFTERNOON. THE WINDS WILL THEN DIMINISH TUESDAY EVENING. 

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH. 
  HIGHER WIND SPEEDS WILL OCCUR ACROSS THE MOUNTAINS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
805 
WWUS75 KTWC 011352
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
652 AM MST TUE APR 1 2014

AZZ507>509-512-513-012200-
/O.CON.KTWC.WI.Y.0006.140401T1800Z-140402T0300Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...SIERRA VISTA...CHIRICAHUA NM...BISBEE...
CANELO HILLS
652 AM MST TUE APR 1 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
MST THIS EVENING. 

* IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS 
  DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE 
  DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* TIMING...WINDS WILL INCREASE DURING THE LATE MORNING HOURS
  TODAY...WITH THE STRONGEST WINDS OCCURRING THIS AFTERNOON. THE
  WINDS WILL THEN DIMINISH THIS EVENING.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH. 
  HIGHER WIND SPEEDS WILL OCCUR ACROSS THE MOUNTAINS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000
FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
452 
WWUS75 KTWC 012200
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
300 PM MST TUE APR 1 2014

AZZ507>509-512-513-020600-
/O.NEW.KTWC.WI.Y.0007.140402T1800Z-140403T0300Z/
/O.CON.KTWC.WI.Y.0006.000000T0000Z-140402T0300Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...SIERRA VISTA...DOUGLAS...SAFFORD...
CHIRICAHUA NM...BISBEE...CANELO HILLS
300 PM MST TUE APR 1 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS 
  DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE 
  DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* TIMING...WINDS WILL DECREASE EARLY THIS EVENING AND INCREASE
  AGAIN DURING THE LATE MORNING ON WEDNESDAY. THESE WINDS WILL
  THEN DIMINISH WEDNESDAY EVENING.

* WINDS...TONIGHT SOUTHWESTERLY WINDS AROUND 25 MPH WITH GUSTS
  NEAR 35 MPH. ON WEDNESDAY WEST TO NORTHWEST WIND AT 25 TO 35 MPH
  WITH GUSTS NEAR 40 MPH. HIGHER WIND SPEEDS WILL OCCUR IN THE
  MOUNTAINS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
690 
WWUS75 KTWC 020143
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
643 PM MST TUE APR 1 2014

AZZ507>509-512-513-020945-
/O.CAN.KTWC.WI.Y.0006.000000T0000Z-140402T0300Z/
/O.CON.KTWC.WI.Y.0007.140402T1800Z-140403T0300Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...SIERRA VISTA...DOUGLAS...SAFFORD...
CHIRICAHUA NM...BISBEE...CANELO HILLS
643 PM MST TUE APR 1 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
WEDNESDAY...
...WIND ADVISORY IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WIND
ADVISORY FOR THIS EVENING. HOWEVER...A WIND ADVISORY REMAINS IN
EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY.


* IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS 
  DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE 
  DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* TIMING...WINDS WILL INCREASE AGAIN DURING THE LATE MORNING ON
  WEDNESDAY AND CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING
  WEDNESDAY EVENING.

* WINDS...WEST TO NORTHWEST WIND AT 25 TO 35 MPH WITH GUSTS NEAR
  40 MPH WEDNESDAY. STRONGER WINDS ARE LIKELY IN THE MOUNTAINS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&


$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 31, 8:50 AM MST, 3 hours 34 minutes earlier.

Area forecast discussion, Mar 31, 8:50 AM MST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
850 AM MST MON MAR 31 2014

.SYNOPSIS...DRY CONDITIONS WITH ABOVE NORMAL DAYTIME TEMPERATURES
WILL OCCUR AGAIN TODAY. A STRONGER LOW PRESSURE SYSTEM WILL THEN
BRING GUSTY WINDS AND COOLER TEMPERATURES TUESDAY THROUGH WEDNESDAY.
VIRGA ALONG WITH A FEW SHOWERS MAY ALSO OCCUR WITH THIS SYSTEM
MAINLY WEDNESDAY NIGHT. A GRADUAL WARMING TREND WILL THEN OCCUR
HEADING INTO NEXT WEEKEND.

&&

.DISCUSSION...GENERALLY CLEAR SKIES TODAY WILL ALLOW AREA TO TAP
INTO THE BREEZY MID LEVEL WINDS. THAT BEING SAID DON'T EXPECT WINDS
AT THE SAME LEVEL AS YESTERDAY. TOMORROW WILL BE THE BIG WIND DAY AS
THE SYSTEM OFF THE WEST COAST SLIDES INTO THE AREA. THIS SYSTEM WILL
ALSO ADVECT SOME MOISTURE INTO THE AREA WEDNESDAY...THOUGH LOOKS TO
BE MAINLY NORTH OF TUCSON. THIS WILL ALLOW FOR WEDNESDAY TO ALSO BE
ANOTHER BREEZY WIND DAY. PRECIP CHANCES WEDNESDAY LOOK TO BE FAIRLY
LIMITED SO WILL PROBABLY BE LOWERING POPS WITH THE AFTERNOON
PACKAGE. WEDNESDAY NIGHT INTO THURSDAY LOOKS TO HAVE A DECENT CHANCE
NORTHEAST OF TUCSON AS THE SYSTEM EJECTS OUT...SO WILL PROBABLY ONLY
MAKE MINOR EDITS TO THOSE POPS. SEE BELOW FOR FURTHER DETAILS ON THE
FORECAST AND FIRE WEATHER CONDITIONS.

&&

.AVIATION...VALID THRU 01/18Z.
SKC-SCT CLOUDS ABOVE 20K FT AGL THRU TUESDAY MORNING. SURFACE WIND
THIS AFTERNOON AND EARLY THIS EVENING SWLY/WLY 12-20 KTS WITH GUSTS
TO 25-30 KTS. THE STRONGEST WIND WILL BE E OF KTUS AND IN THE
VICINITY OF THE KDUG/KSAD TERMINALS. SURFACE WIND WILL DIMINISH
AROUND 02Z-04Z TUESDAY TO MOSTLY LESS THAN 10 KTS AND CONTINUE INTO
TUESDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM MST THIS EVENING FOR THE ALPINE RANGER DISTRICT AS
WELL AS ACROSS SOUTHERN COCHISE COUNTY. THE COMBINATION OF STRONG
AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER
RATING WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

A LOW PRESSURE SYSTEM MOVING INTO THE WESTERN STATES WILL BRING
GUSTY WINDS TO MUCH OF SOUTHEAST ARIZONA TUESDAY AND WEDNESDAY.
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF FIRE
WEATHER ZONES 146 AND 148. THUS...A FIRE WEATHER WATCH IS IN EFFECT
FOR THESE AREAS FROM LATE TUESDAY MORNING THROUGH TUESDAY EVENING.

MOISTURE IS EXPECTED TO INCREASE WEDNESDAY AND TEMPERATURES WILL BE
COOLER VERSUS TUESDAY. HOWEVER...CRITICAL FIRE WEATHER CONDITIONS
ARE STILL FORECAST TO OCCUR EAST OF A CLIFTON TO BISBEE LINE.
THUS...A FIRE WEATHER WATCH IS IN EFFECT FROM LATE WEDNESDAY MORNING
THROUGH WEDNESDAY FOR THIS AREA.

THE BEST CHANCE FOR SHOWERS ASSOCIATED WITH THIS SYSTEM WILL OCCUR
FROM LATE WEDNESDAY AFTERNOON INTO EARLY THURSDAY MORNING...MAINLY
FROM TUCSON EAST. DRY CONDITIONS WILL THEN PREVAIL THURSDAY INTO
SUNDAY. THE EXCEPTION WILL BE A SLIGHT CHANCE OF SHOWERS ACROSS THE
WHITE MOUNTAINS FRIDAY NIGHT AND SATURDAY.

PLEASE NOTE THAT THE NEW FIRE WEATHER ZONES WILL BECOME EFFECTIVE
ON TUESDAY APRIL 1ST. FOR MORE INFORMATION ON THIS PLEASE REFER TO
THIS URL:
HTTP://WWW.NWS.NOAA.GOV/OM/NOTIFICATION/SCN14-09TWC_FIRE_ZONES.HTM

&&

.PREV DISCUSSION /ISSUED AT 250 AM MST/...A CLEAR SKY PREVAILED
ACROSS SRN AZ UNDER FAST ZONAL FLOW ALOFT. FOR TODAY THE AREA WILL
BE IN BETWEEN SYSTEMS SO EXPECT A SUNNY TO MOSTLY SUNNY DAY WITH
HIGHS NEAR WHAT OCCURRED ON SUNDAY. ALTHOUGH PRESSURE GRADIENT
RELAXES JUST A SMIDGE WILL SEE AFTERNOON BREEZES...ESPECIALLY FROM
TUCSON EAST. FIRE WEATHER CONCERNS ADDRESSED IN FIRE WEATHER SECTION
BELOW.

TUESDAY AND WEDNESDAY...BREEZY TO LOCALLY WINDY BOTH DAYS AS PACIFIC
SYSTEM APPROACHES THE AREA TUESDAY AND PASSES THROUGH THE STATE ON
WEDNESDAY. AGAIN FIRE WEATHER CONCERNS ARE ADDRESSED IN THE FIRE
WEATHER SECTION BELOW. MAY SEE A FEW SHOWERS IN THE WHITES WEDNESDAY
AFTERNOON...BUT BEST CHANCES FOR PRECIPITATION FROM TUCSON EAST WILL
BE WEDNESDAY NIGHT INTO EARLY THURSDAY. SNOW LEVELS WEDNESDAY NIGHT
WILL RANGE FROM 5500 FEET IN THE WHITES TO 8000 FEET FAR SE COCHISE
COUNTY. LITTLE TO NO ACCUMULATION IS EXPECTED. HIGHS TUESDAY WILL BE
1-7 DEGREES COOLER THAN TODAY WITH BIGGEST CHANGES OCCURRING FROM
TUCSON WEST. COOLER YET ON WEDNESDAY WITH HIGHS 4 TO 8 DEGREES
COOLER THAN TUESDAY.

THURSDAY...DRY WITH LESS WIND. COOLER EAST TO SLIGHTLY WARMER WEST.

FRIDAY AND SATURDAY...NEXT PACIFIC SYSTEM TO PASS THROUGH THE AREA
WILL BRING ANOTHER ROUND OF GUSTY WINDS AND THE POTENTIAL FOR
PRECIPITATION. CURRENT FORECAST HAS SLIGHT CHANCE OF SHOWERS UP IN
THE WHITES.

SUNDAY...CONFIDENCE LOW AS ECMWF HAS HANG BACK TROF OVER THE AREA
WHILE THE GFS HAS UPPER RIDGE BUILDING IN THE FROM THE WEST. ECMWF
HAS HIGHS IN THE 60S TO LOWER 70S WHILE GFS HAS HIGHS IN THE 70S TO
LOWER 80S. AT THIS TIME LEANED TOWARD GFS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
  RED FLAG WARNING TODAY FROM 1 PM TO 7 PM FOR AZZ146-148 (ALPINE
   RANGER DISTRICT IN FIRE WEATHER ZONE 146 AND SE PORTIONS OF FIRE
   WEATHER ZONE 148).

  FIRE WEATHER WATCH TUESDAY FROM 11 AM TO 8 PM FOR AZZ146-148
   (SOUTHERN TWO-THIRDS OF FIRE WEATHER ZONE 146 AND EASTERN
   TWO-THIRDS OF FIRE WEATHER ZONE 148)

  FIRE WEATHER WATCH WEDNESDAY FROM 11 AM TO 8 PM FOR AZZ148 (MAINLY
   EAST OF A CLIFTON TO BISBEE LINE)

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:42 AM MSTFire Weather WatchTWC10 hr
Mar 31, 2:42 AM MSTFire Weather WatchTWC30 hr
Mar 31, 2:42 AM MSTRed Flag WarningTWC16 hr
Mar 31, 12:53 PM MSTRed Flag WarningTWC20 hr

Nearby

Wind Advisories in Arizona, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.